Alert archive / New York / Flash Flood Warnings in 2015
Flash Flood Warning 19, NWS Binghamton, NY
NWS Binghamton, NY issued this flash flood warning at Jul 14, 2015, 6:34 PM EDT for Chemung County, Steuben County, New York. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2015, 6:34 PM EDT (22:34 UTC)
- Expired
- Jul 14, 2015, 9:30 PM EDT
- In force
- 3 hr
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Chemung County, NY, Steuben County, NY
The radar
The Binghamton radar (KBGM), 62 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 7:30 PM EDT | FLASH FLOOD | Elmira, NY | NUMEROUS UNDERPASSES WITH CARS STRANDED. WATER RESCUES REQUIRED FOR SOME. WATER 4-5 FEET DEEP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 56 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 10.6 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 63 J/kg
- Mixed-layer CIN
- -100 J/kg
- Mixed-layer LCL
- 862 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
265
WGUS51 KBGM 142234
FFWBGM
NYC015-101-150130-
/O.NEW.KBGM.FF.W.0019.150714T2234Z-150715T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
634 PM EDT TUE JUL 14 2015
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN STEUBEN COUNTY IN CENTRAL NEW YORK...
CHEMUNG COUNTY IN CENTRAL NEW YORK...
* UNTIL 930 PM EDT
* AT 633 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO ONE INCH OF RAIN HAS
ALREADY FALLEN. AN ADDITIONAL INCH OF RAIN IS POSSIBLE.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CHEMUNG...ELMIRA...CORNING...WAVERLY...WEST ELMIRA...SOUTHPORT...
BIG FLATS...HORSEHEADS...ELMIRA HEIGHTS...CATON...ERIN...SOUTH
CORNING...WELLSBURG...VAN ETTEN...MILLPORT...EAST CORNING...
HORSEHEADS NORTH...LOWMAN...PINE CITY AND LOCKWOOD.
RAPID FLOODING OF STREAMS...CREEKS...URBAN...AND POOR DRAINAGE AREAS
IS LIKELY IN AND NEAR THESE LOCATIONS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4228 7697 4229 7693 4229 7674 4225 7673
4223 7664 4225 7662 4228 7662 4228 7654
4216 7653 4215 7656 4205 7654 4200 7656
4200 7703 4228 7705
$$
TAC1 follow-up statement
103
WGUS71 KBGM 150048
FFSBGM
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
848 PM EDT TUE JUL 14 2015
NYC015-101-150058-
/O.CAN.KBGM.FF.W.0019.000000T0000Z-150715T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STEUBEN NY-CHEMUNG NY-
848 PM EDT TUE JUL 14 2015
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN STEUBEN AND CHEMUNG
COUNTIES IS CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.
LAT...LON 4228 7697 4229 7693 4229 7674 4225 7673
4223 7664 4225 7662 4228 7662 4228 7654
4216 7653 4215 7656 4205 7654 4200 7656
4200 7703 4228 7705
$$
KAHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 4:19 PM EDT, 2 hours 15 minutes earlier.
Area forecast discussion, Jul 14, 4:19 PM EDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
419 PM EDT TUE JUL 14 2015
.SYNOPSIS...
AS A STORM SYSTEM DROPS SOUTHEAST THROUGH OUR AREA, NUMEROUS
SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE INTO TONIGHT.
THUNDERSTORMS THIS AFTERNOON AND EVENING COULD PRODUCE VERY HEAVY
RAINFALL RATES. SOME SHOWERS AND THUNDERSTORMS WILL LINGER IN
NORTHEAST PENNSYLVANIA AND THE CATSKILLS WEDNESDAY, BEFORE HIGH
PRESSURE BRINGS A RETURN TO LESS HUMID WEATHER. DRY AND COOLER
WEATHER WILL BE HERE FOR THURSDAY AND FRIDAY.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
3 PM UPDATE...
FIRST AREA OF SHOWERS AND THUNDERSTORMS MOVING INTO THE EASTERN
PART OF OUR CENT NY. THIS HAS BROUGHT A SECOND BATCH OF RAIN TO
THE AREA. RAINFALL RATES OVER ONE INCH PER HOUR HAS CAUSED FLASH
FLOODING. ANOTHER ROUND IS ON THE DOORSTEP ABOUT TO MOVE INTO
STEUBEN COUNTY. THIS WILL BRING MORE RAIN AND LIKELY FLASH
FLOODING. MORE SHOWERS ARE POSSIBLE TONIGHT WITH A SURFACE FRONT.
FOR THESE REASONS ISSUED A FLASH FLOOD WATCH FOR MOST OF CENTRAL
NY UNTIL 2 AM WED. A LITTLE RAIN FELL THERE THIS MORNING. THIS
AREA ALSO HAD A LITTLE FLASH FLOODING LAST WEEK AND FFG IS LOW. AS
IN PAST WEEKS, RIVER FLOODING IS NOT EXPECTED DESPITE THE
SEASONABLY HIGH LEVELS. WIDESPREAD RAINFALL AMOUNTS ARE NOT
EXPECTED TO BE 2 TO 3 INCHES. PWATS ARE 1.5 TO 2 INCHES. WINDS ARE
WEAK ENOUGH THAT MOVEMENT IS SLOW TO MEDIUM. WARM CLOUD DEPTH 11K
FT. WITH MULTIPLE ROUNDS OF SHOWERS AND THUNDERSTORMS AND PLENTY
OF MOISTURE FLASH FLOODING LIKELY.
SECOND AREA OF THUNDERSTORMS IN WRN NY STRETCHING AND BUILDING
SOUTH IN CENTRAL PA. THIS WILL BRING FLASH FLOODING TO NY. IN PA
NO RAINFALL IN A FEW DAYS SO PROBABLY NO FF WITH THIS. ANOTHER
LINE IN OHIO SHOULD MOVE ESE AND STAY SOUTH OF THE CWA. MORE
SHOWERS AND THUNDERSTORMS ARE POSSIBLE TONIGHT WITH AN UPPER LEVEL
TROF SINKING SE WITH COOLER AIR. FLASH FLOOD WATCH MAY NEED TO BE
EXTENDED SOUTH BASED ON HOW MANY ROUNDS MOVE THROUGH.
WEDNESDAY A CONTINUATION OF SHOWERS AND THUNDERSTORMS. SOME MID
LEVEL COOLING WITH UPPER LEVEL HEIGHT FALLS. THE SURFACE FRONT
SLOWS SO LINGERING PRECIP IN THE SE CWA. DEPENDING ON WHERE AND
HOW MUCH RAIN FALLS TONIGHT MAY AGAIN HAVE TO WATCH RAINFALL WED.
DRIER AIR MOVES INTO NY ENDING THE SHOWERS IN THE MORNING. LOW
CLOUDS WILL BE SLOW TO CLEAR WITH SATURATED LOW AND MID LEVELS.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
QUIET WEATHER FOR THIS PART OF THE FORECAST AS HIGH PRESSURE BUILDS
IN THROUGH WEDNESDAY NIGHT AND THURSDAY. AS WINDS DIE DOWN, DEW
POINTS DROP, AND SKIES CLEAR FOR WEDNESDAY NIGHT THIS WILL SET UP
GOOD CONDITIONS FOR RADIATIONAL COOLING WITH LOWS RANGING FROM THE
UPPER 40S TO MID 50S. TEMPERATURES WILL RECOVER FOR THURSDAY UNDER
SUNNY SKIES BUT WILL STILL BE A LITTLE ON THE COOL SIDE FOR MID
JULY WITH HIGHS IN THE MID TO UPPER 70S.
CLEAR AND QUIET WEATHER CONTINUES THURSDAY NIGHT UNDER THE
INFLUENCE OF HIGH PRESSURE. TEMPS WILL BE COOL BUT NOT QUITE AS
COOL AS WEDNESDAY NIGHT WITH LOWS IN THE LOW TO MID 50S.
AS THE HIGH STARTS TO MOVE OFF TO THE EAST FRIDAY THIS WILL ALLOW
TEMPS TO WARM WITH HIGHS GENERALLY AROUND 80. THERE WILL BE SOME
INCREASING CLOUDS AS A WARM FRONT MOVES THROUGH HOWEVER ANY PRECIP
LOOKS TO REMAIN NORTH OF THE AREA. DEW POINTS WILL START TO CREEP
UP BY LATE DAY THOUGH HUMIDITY LEVELS STILL WON'T BE TOO HIGH.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
FOLLOWED CLOSE TO WPC GUIDANCE. CONDITIONS BECOME WARMER AND MORE
HUMID WITH INCREASING CHANCES FOR SHOWERS AND THUNDERSTORMS FOR
THE LONG RANGE.
A DISTURBANCE MOVES IN FOR FRIDAY NIGHT INTO SATURDAY BRINGING THE
AREA SHOWERS AND THUNDERSTORMS. ONE ROUND LOOKS TO MOVE IN FRIDAY
NIGHT WITH ADDITIONAL SCATTERED SHOWERS AND STORMS SATURDAY
AFTERNOON DUE IN PART TO DIURNAL HEATING. STILL SEVERAL DAYS OUT
BUT EARLY INDICATIONS THAT INSTABILITY MAY BE FAIRLY HIGH WITH
MODERATE LEVELS OF SHEAR. CONDITIONS WILL BE HUMID WITH HIGHS IN
THE 80S AND DEW POINTS WELL INTO THE 60S. ADDITIONAL SCATTERED
SHOWERS AND STORMS ARE LIKELY SUNDAY AS THE AREA REMAINS IN A VERY
WARM AND HUMID AIRMASS.
DIFFERENCES EMERGE IN THE MODELS HEADING INTO EARLY NEXT WEEK AS
THE GEM AND ECMWF BRING A COLD FRONT THROUGH LATE MONDAY
TRIGGERING MORE SHOWERS AND STORMS WHILE THE GFS HOLDS OFF THIS
FEATURE UNTIL TUESDAY THOUGH STILL BRINGS IN A DISTURBANCE MONDAY
WITH CHANCES FOR MORE SHOWERS/STORMS. IN ANY EVENT, CHANCES FOR
SHOWERS AND STORMS IN THE FORECAST GRIDS FOR BOTH MONDAY AND
TUESDAY.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
A LINE OF SHOWERS PUSHING THROUGH KSYR/KRME MAY CAUSE MVFR IN VIS
WITH POSSIBLE THUNDERSTORMS THROUGH 22-24Z. A COLD FRONT WILL PUSH
EAST THIS EVENING WITH SCATTERED SHOWERS AND THUNDERSTORMS CAUSING
POTENTIAL MVFR VIS AT KELM/KBGM/KITH 22-03Z...ALL OTHER AIRFIELDS
STAY VFR. A STRONG PUSH OF COLD AIR ON THE BACK SIDE OF THE FRONT
WILL SATURATE THE LOW LEVELS BRINGING IFR CIGS TO KITH/KELM/KBGM
AFTER 06Z LASTING INTO THE AFTERNOON WEDNESDAY. MVFR CIGS CAN BE
EXPECTED AT KSYR/KRME AFT 06Z AND KAVP AFT 13Z. THIS LOW CLOUD
DECK WILL REMAIN UNTIL AROUND 18Z WHEN IT WILL LIFT AND EVENTUALLY
DISSIPATE INTO VFR CONDITIONS IN THE LATE AFTERNOON.
SOUTHEAST TO SOUTHWEST WINDS 10 KTS TODAY BECOMING NORTHWEST LATE
TONIGHT AS THE FRONTAL BOUNDARY PASSES THROUGH.
.OUTLOOK...
WEDNESDAY NIGHT...MAINLY VFR.
THURSDAY/FRIDAY...MAINLY VFR.
SATURDAY...RESTRICTIONS POSSIBLE IN THUNDERSTORMS.
SUN...MAINLY VFR WITH ISOLATED SHOWERS POSSIBLE EARLY.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...FLASH FLOOD WATCH UNTIL 2 AM EDT WEDNESDAY FOR NYZ009-015>018-
022-023-025-036-037-044>046.
&&
SYNOPSIS...TAC
NEAR TERM...TAC
SHORT TERM...PCF
LONG TERM...PCF
AVIATION...JRBHazardous weather outlook, Jul 14, 3:23 AM EDT, 15 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 323 AM EDT TUE JUL 14 2015 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-150730- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 323 AM EDT TUE JUL 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS WILL DEVELOP BY THIS AFTERNOON AND CONTINUE INTO THE EARLY EVENING. SOME OF THESE STORMS COULD PRODUCE VERY HEAVY RAINFALL RATES WHICH MAY LEAD TO LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RRM
In the hours before
Local storm report, Jul 14, 5:40 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
540 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0539 PM TSTM WND DMG KANONA 42.38N 77.37W
07/14/2015 STEUBEN NY 911 CALL CENTER
TREES DOWN.
&&
DJNLocal storm report, Jul 14, 6:06 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
606 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG KANONA 42.38N 77.37W
07/14/2015 STEUBEN NY EMERGENCY MNGR
TREES DOWN.
0530 PM FLASH FLOOD KANONA 42.38N 77.37W
07/14/2015 STEUBEN NY EMERGENCY MNGR
WATER OVER CHAMBERLAIN RD.
0535 PM FLASH FLOOD WAYLAND 42.57N 77.59W
07/14/2015 STEUBEN NY EMERGENCY MNGR
WATER FLOWING INTO HOUSE.
0540 PM TSTM WND DMG SAVONA 42.28N 77.22W
07/14/2015 STEUBEN NY 911 CALL CENTER
TREE DOWN.
0604 PM TSTM WND DMG HAMMONDSPORT 42.41N 77.22W
07/14/2015 STEUBEN NY 911 CALL CENTER
10 INCH DIA. TREE ACROSS ROAD.
&&
EMGLocal storm report, Jul 14, 6:08 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
608 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM NON-TSTM WND DMG CAMPBELL 42.23N 77.20W
07/14/2015 STEUBEN NY 911 CALL CENTER
TREES DOWN.
&&
DJNLocal storm report, Jul 14, 6:13 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
613 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM TSTM WND DMG GANG MILLS 42.15N 77.13W
07/14/2015 STEUBEN NY 911 CALL CENTER
TREES DOWN.
&&
DJNLocal storm report, Jul 14, 6:14 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BINGHAMTON NY
614 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM TSTM WND DMG CAMPBELL 42.23N 77.20W
07/14/2015 STEUBEN NY 911 CALL CENTER
TREES DOWN.
&&
CORRECTED EVENT
DJNSpecial weather statement, Jul 14, 6:19 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
619 PM EDT TUE JUL 14 2015
NYZ057-142245-
DELAWARE NY-
619 PM EDT TUE JUL 14 2015
...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN DELAWARE COUNTY ...
* AT 618 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR HOBART...OR 12 MILES NORTHEAST OF DELHI...MOVING EAST AT 25
MPH.
* WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.
* THIS STRONG THUNDERSTORM WILL BE NEAR...
HOBART AROUND 625 PM EDT.
STAMFORD AROUND 635 PM EDT.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4231 7446 4231 7451 4233 7481 4234 7482
4251 7479 4252 7474 4252 7471 4242 7461
4235 7443
TIME...MOT...LOC 2218Z 265DEG 22KT 4239 7474
DJNThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 1:18 PM EDT | Special Weather Statement | BGM | Cayuga, Schuyler, Seneca, Tompkins, Yates | 57 min |
| Jul 14, 1:43 PM EDT | Special Weather Statement | BGM | Cortland | 47 min |
| Jul 14, 2:30 PM EDT | Flash Flood Watch | BGM | Broome, Cayuga, Chemung, Chenango, Cortland, Delaware and 10 more | 10 hr |
| Jul 14, 2:34 PM EDT | Special Weather Statement | BGM | Cortland | 56 min |
| Jul 14, 2:45 PM EDT | Flash Flood Warning | BGM | Broome, Chenango, Cortland, Tioga, Tompkins | 3 hr |
| Jul 14, 3:42 PM EDT | Flash Flood Warning | BGM | Chenango, Madison | 3 hr |
| Jul 14, 4:25 PM EDT | Severe Thunderstorm Warning | BGM | Steuben | 65 min |
| Jul 14, 4:49 PM EDT | Flash Flood Warning | BGM | Steuben | 3 hr |
| Jul 14, 4:56 PM EDT | Flash Flood Warning | BGM | Chenango, Otsego | 3 hr |
| Jul 14, 5:07 PM EDT | Tornado Warning | BGM | Schuyler, Steuben | 23 min |
| Jul 14, 5:19 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Schuyler, Steuben, Yates | 56 min |
| Jul 14, 5:20 PM EDT | Severe Thunderstorm Warning | BGM | Delaware, Otsego | 55 min |
| Jul 14, 6:02 PM EDT | Flash Flood Warning | BGM | Schuyler, Seneca, Yates | 3 hr |
| Jul 14, 6:06 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Schuyler, Steuben, Tompkins | 54 min |
| Jul 14, 6:11 PM EDT | Flash Flood Warning | BGM | Steuben | 3 hr |
| Jul 14, 6:19 PM EDT | Special Weather Statement | BGM | Schoharie | 26 min |
| Jul 14, 6:50 PM EDT | Special Weather Statement | BGM | Tioga | 40 min |
| Jul 14, 7:20 PM EDT | Flash Flood Warning | BGM | Broome, Tioga, Tompkins | 3 hr |
Nearby
Flash Flood Warnings in New York, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.